Alert archive / Texas / Flash Flood Watches in 2007

Flash Flood Watch 29, NWS Austin/San Antonio, TX

September 2, 200733 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood watch at Sep 2, 2007, 3:46 PM CDT for 33 counties in Texas. It took effect at Sep 3, 2007, 7:00 AM CDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Sep 2, 2007, 3:46 PM CDT (20:46 UTC)
In effect from
Sep 3, 2007, 7:00 AM CDT
Expired
Sep 5, 2007, 7:00 AM CDT
In force
48 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
None
All 33 counties

Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 8.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2007-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 796 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2007-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
796 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KEWX 022047
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
346 PM CDT SUN SEP 2 2007

...FLASH FLOODING POSSIBLE LABOR DAY AND TUESDAY...

.DEEP TROPICAL MOISTURE ALONG THE COAST WILL SURGE NORTH INTO
SOUTH CENTRAL TEXAS ON MONDAY. IN ADDITION...MOISTURE IN THE 
UPPER LEVELS OF THE ATMOSPHERE ASSOCIATED WITH TROPICAL STORM
HENRIETTE WILL BE TRANSPORTED BY SOUTHWEST WINDS ACROSS MEXICO
AND INTO OUR AREA. THIS COMBINATION...ALONG WITH LOW PRESSURE IN
THE UPPER LEVELS OF THE ATMOSPHERE ACROSS WEST TEXAS WILL ALLOW
FOR HEAVY...TROPICAL DOWNPOURS ON MONDAY AND TUESDAY. SATURATED
SOILS FROM THE PAST FEW DAYS RAINS WILL TAKE IN VERY LITTLE
ADDITIONAL RAIN AND THE RESULT WILL BE RAPID RUNOFF AND FLASH
FLOODING. 

TXZ202>205-217>222-224-228-050500-
/O.NEW.KEWX.FF.A.0029.070903T1200Z-070905T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KINNEY-UVALDE-MEDINA-BEXAR-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-
KARNES-DE WITT-DIMMIT-
INCLUDING THE CITIES OF...BRACKETTVILLE...UVALDE...HONDO...
SAN ANTONIO...EAGLE PASS...CRYSTAL CITY...PEARSALL...PLEASANTON...
FLORESVILLE...KARNES CITY...CUERO...CARRIZO SPRINGS
346 PM CDT SUN SEP 2 2007

...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS...
  INCLUDING THE FOLLOWING AREAS...ATASCOSA...BEXAR...DE WITT...
  DIMMIT...FRIO...KARNES...KINNEY...MAVERICK...MEDINA...UVALDE...
  WILSON AND ZAVALA.

* FROM MONDAY MORNING THROUGH TUESDAY EVENING

* SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY DOWNPOURS WILL
  MOVE UP FROM THE SOUTH EARLY MONDAY MORNING AND CONTINUE OFF AND
  ON THROUGH AT LEAST TUESDAY EVENING. RAINFALL AMOUNTS OF 2 TO 4
  INCHES WITH ISOLATED TOTALS IN EXCESS OF FIVE INCHES CAN BE
  EXPECTED.

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$

TXZ171>173-183>194-206>209-223-225-050500-
/O.NEW.KEWX.FF.A.0029.070903T1700Z-070905T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-COMAL-GUADALUPE-
CALDWELL-FAYETTE-GONZALES-LAVACA-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...GONZALES...
HALLETTSVILLE
346 PM CDT SUN SEP 2 2007

...FLASH FLOOD WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS...
  INCLUDING THE FOLLOWING AREAS...BANDERA...BASTROP...BLANCO...
  BURNET...CALDWELL...COMAL...EDWARDS...FAYETTE...GILLESPIE...
  GONZALES...GUADALUPE...HAYS...KENDALL...KERR...LAVACA...LEE...
  LLANO...REAL...TRAVIS...VAL VERDE AND WILLIAMSON.

* FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING

* SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY DOWNPOURS WILL
  MOVE UP FROM THE SOUTH MONDAY AFTERNOON AND CONTINUE OFF AND ON
  THROUGH AT LEAST TUESDAY EVENING. RAINFALL AMOUNTS OF 2 TO 4
  INCHES WITH ISOLATED TOTALS IN EXCESS OF FIVE INCHES CAN BE
  EXPECTED.

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$
2 follow-up statements
000 
WGUS64 KEWX 031010
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
510 AM CDT MON SEP 3 2007

...FLASH FLOODING POSSIBLE TODAY AND TUESDAY...

.DEEP TROPICAL MOISTURE ALONG THE COAST WILL SURGE NORTH INTO
SOUTH CENTRAL TEXAS THIS MORNING. IN ADDITION...MOISTURE IN THE UPPER
LEVELS OF THE ATMOSPHERE ASSOCIATED WITH TROPICAL STORM HENRIETTE
WILL BE TRANSPORTED BY SOUTHWEST WINDS ACROSS MEXICO AND INTO OUR
AREA. THIS COMBINATION...ALONG WITH LOW PRESSURE IN THE UPPER
LEVELS OF THE ATMOSPHERE ACROSS WEST TEXAS WILL ALLOW FOR
HEAVY...TROPICAL DOWNPOURS TODAY AND TUESDAY. SATURATED SOILS FROM
THE PAST FEW DAYS RAINS WILL TAKE IN VERY LITTLE ADDITIONAL RAIN
AND THE RESULT WILL BE RAPID RUNOFF AND FLASH FLOODING.

TXZ202>205-217>222-224-228-050500-
/O.CON.KEWX.FF.A.0029.070903T1200Z-070905T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KINNEY-UVALDE-MEDINA-BEXAR-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-
KARNES-DE WITT-DIMMIT-
INCLUDING THE CITIES OF...BRACKETTVILLE...UVALDE...HONDO...
SAN ANTONIO...EAGLE PASS...CRYSTAL CITY...PEARSALL...PLEASANTON...
FLORESVILLE...KARNES CITY...CUERO...CARRIZO SPRINGS
510 AM CDT MON SEP 3 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  AREAS...ATASCOSA...BEXAR...DE WITT...DIMMIT...FRIO...KARNES...
  KINNEY...MAVERICK...MEDINA...UVALDE...WILSON AND ZAVALA.

* THROUGH TUESDAY EVENING

* SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY DOWNPOURS WILL
  MOVE UP FROM THE SOUTH LATER THIS MORNING AND CONTINUE OFF AND
  ON THROUGH AT LEAST TUESDAY EVENING. RAINFALL AMOUNTS OF 2 TO 4
  INCHES WITH ISOLATED TOTALS IN EXCESS OF FIVE INCHES CAN BE
  EXPECTED.

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$

TXZ171>173-183>194-206>209-223-225-050500-
/O.CON.KEWX.FF.A.0029.070903T1700Z-070905T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-COMAL-GUADALUPE-
CALDWELL-FAYETTE-GONZALES-LAVACA-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...GONZALES...
HALLETTSVILLE
510 AM CDT MON SEP 3 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON CDT TODAY
THROUGH TUESDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  AREAS...BANDERA...BASTROP...BLANCO...BURNET...CALDWELL...
  COMAL...EDWARDS...FAYETTE...GILLESPIE...GONZALES...GUADALUPE...
  HAYS...KENDALL...KERR...LAVACA...LEE...LLANO...REAL...TRAVIS...
  VAL VERDE AND WILLIAMSON.

* FROM NOON CDT TODAY THROUGH TUESDAY EVENING

* SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY DOWNPOURS WILL
  MOVE UP FROM THE SOUTH THIS AFTERNOON AND CONTINUE OFF AND ON
  THROUGH AT LEAST TUESDAY EVENING. RAINFALL AMOUNTS OF 2 TO 4
  INCHES WITH ISOLATED TOTALS IN EXCESS OF FIVE INCHES CAN BE
  EXPECTED.

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$
000 
WGUS64 KEWX 042030
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
330 PM CDT TUE SEP 4 2007

...FLASH FLOODING POSSIBLE TONIGHT THROUGH WEDNESDAY MORNING...

.DEEP TROPICAL MOISTURE IS IN PLACE ACROSS SOUTH CENTRAL TEXAS
THIS AFTERNOON. MID AND UPPER LEVEL PACIFIC MOISTURE ASSOCIATED
WITH HURRICANE HENRIETTE WILL ALSO BE TRANSPORTED ACROSS MEXICO
AND INTO OUR AREA TONIGHT. THIS COMBINATION ALONG WITH LOW
PRESSURE IN THE UPPER LEVELS OF THE ATMOSPHERE ACROSS WEST TEXAS
WILL ALLOW FOR HEAVY TROPICAL DOWNPOURS THIS EVENING INTO
WEDNESDAY MORNING. SATURATED SOILS FROM THE PAST FEW DAYS RAINS
WILL TAKE IN VERY LITTLE ADDITIONAL RAIN AND THE RESULT WILL BE
RAPID RUNOFF AND FLASH FLOODING.

TXZ171-172-186-188-050500-
/O.EXT.KEWX.FF.A.0029.000000T0000Z-070905T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO-BURNET-KERR-GILLESPIE-
INCLUDING THE CITIES OF...LLANO...BURNET...KERRVILLE...
FREDERICKSBURG
330 PM CDT TUE SEP 4 2007

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING
  COUNTIES...BURNET...GILLESPIE...KERR AND LLANO.

* THROUGH WEDNESDAY MORNING

* SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY DOWNPOURS WILL
  MOVE ACROSS THE EDWARDS PLATEAU AND TEXAS HILL COUNTRY
  OVERNIGHT. RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED
  TOTALS IN EXCESS OF FIVE INCHES CAN BE EXPECTED.

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY
TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED.

$$

TXZ173-183>185-187-189>194-202>209-217>225-228-050500-
/O.CON.KEWX.FF.A.0029.000000T0000Z-070905T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLIAMSON-VAL VERDE-EDWARDS-REAL-BANDERA-KENDALL-BLANCO-HAYS-
TRAVIS-BASTROP-LEE-KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-
CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-
GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...GEORGETOWN...DEL RIO...ROCKSPRINGS...
LEAKEY...BANDERA...BOERNE...BLANCO...SAN MARCOS...AUSTIN...
BASTROP...GIDDINGS...BRACKETTVILLE...UVALDE...HONDO...
SAN ANTONIO...NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...
EAGLE PASS...CRYSTAL CITY...PEARSALL...PLEASANTON...FLORESVILLE...
KARNES CITY...GONZALES...CUERO...HALLETTSVILLE...CARRIZO SPRINGS
330 PM CDT TUE SEP 4 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  COUNTIES...ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...
  CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...
  FRIO...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...
  KINNEY...LAVACA...LEE...MAVERICK...MEDINA...REAL...TRAVIS...
  UVALDE...VAL VERDE...WILLIAMSON...WILSON AND ZAVALA.

* UNTIL MIDNIGHT CDT TONIGHT

* SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY DOWNPOURS WILL
  CONTINUE ACROSS SOUTH CENTRAL TEXAS AND THE TEXAS HILL COUNTY
  THIS EVENING. RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED
  TOTALS IN EXCESS OF FIVE INCHES CAN BE EXPECTED.

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY
TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Sep 2, 3:25 PM CDT, 21 minutes earlier.

Area forecast discussion, Sep 2, 3:25 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
325 PM CDT SUN SEP 2 2007

.DISCUSSION...
THE RAIN IS UPON US...WITH AN INCREASE IN COVERAGE AND INTENSITY
FORECAST MONDAY...THEN CONTINUING INTO TUESDAY OR WEDNESDAY. PWATS
AT 12Z ACROSS OUR AREA WERE GENERALLY UNCHANGED FROM 24H AGO AND
STILL ABOVE NORMAL. HOWEVER...PWATS ALONG THE SOUTH TEXAS COAST HAD
INCREASED...UP TO 2.2 INCHES AT KCRP AND 2.3 INCHES AT KBRO. DEEP
TROPICAL MOISTURE CONTINUES TO SURGE NORTH FROM THE FAR WESTERN
GULF AND AN UPPER LEVEL (150-300MB) MOISTURE TAP TO TROPICAL STORM
HENRIETTE IN THE FAR EASTERN PACIFIC CAN BE SEEN DEVELOPING IN THE
LATEST WATER VAPOR SATELLITE IMAGERY. 12Z GFS40 DATA SHOWS THIS
TAP DEVELOPING AND CONTINUING INTO TUESDAY. THE 12Z GFS40 DATA
ALSO SHOWS DIVERGENCE IN THE UPPER LEVELS OF THE ATMOSPHERE OVER
OUR AREA DURING THE SAME TIME PERIOD. PWATS ARE FORECAST TO
INCREASE OVER OUR CWFA TO 2-2.25 INCHES BY LATE MONDAY...WHICH IS
CLOSE TO TWO STANDARD DEVIATIONS ABOVE NORMAL FOR EARLY SEPTEMBER.
THE MAIN PLAYER HERE...AN INVERTED TROUGH...WHICH HAS ACTUALLY A
CLOSED LOW IN THE UPPER LEVELS OF THE ATMOSPHERE...IS OBVIOUS IN
THE LATEST WV IMAGERY MOVING SLOWLY WNW. IT IS THIS MOVEMENT WHICH
IS CAUSING TROPICAL MOISTURE TO SURGE NORTH INTO SOUTH TEXAS. ADD
ALL THAT UP WITH A HIGH POP FORECAST AND SATURATED OR SEMI-
SATURATED SOILS THANKS TO RAINS OVER THE PAST FEW DAYS (MORE LIKE
THE ENTIRE YEAR EXCEPT FOR FEBRUARY)...AND A FLASH FLOOD WATCH IS
WARRANTED. OUR PRELIMINARY NUMBERS AND SEGMENTED WATCH INFO IS
BELOW.

THE INVERTED TROUGH IS FORECAST TO GET SHOVED EAST IN THE
INTRUDING WESTERLIES ON WEDNESDAY...THEN OUT OF TX ON THURSDAY. A
RIDGE OF HIGH PRESSURE WILL BUILD OVER OUR AREA BEGINNING THURSDAY
NIGHT...WITH NEAR NORMAL TEMPS AND POPS FORECAST FOR FRIDAY
THROUGH NEXT WEEKEND AS THE RIDGE REMAINS OVER SOUTH CENTRAL
TEXAS. THE WILD-CARD IN OUR EXTENDED FORECAST IS MAJOR HURRICANE
FELIX...WHICH IS FORECAST TO BE OVER THE BAY OF CAMPECHE AT 120H.
MORE THAN LIKELY...THIS HURRICANE WILL MAKE A 2ND LANDFALL
SOMEWHERE NEAR TAMPICO, MEXICO...BUT MOISTURE ASSOCIATED WITH
FELIX COULD MOVE NORTH INTO OUR AREA AND PUT A DENT IN OUR
FORECAST FOR NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              70  85  72  85  73 /  40  90  40  70  50
AUSTIN BERGSTROM INTL AIRPORT  68  84  69  86  72 /  40  90  40  70  50
DEL RIO INTL AIRPORT           71  86  72  86  72 /  50  70  60  60  40
SAN ANTONIO INTL AIRPORT       70  83  73  84  73 /  50  90  50  70  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY EVENING FOR
THE FOLLOWING ZONES: ATASCOSA...BEXAR...DE WITT...DIMMIT...FRIO...
KARNES...KINNEY...MAVERICK...MEDINA...UVALDE...WILSON...ZAVALA.

FLASH FLOOD WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING FOR
THE FOLLOWING ZONES: BANDERA...BASTROP...BLANCO...BURNET...
CALDWELL...COMAL...EDWARDS...FAYETTE...GILLESPIE...GONZALES...
GUADALUPE...HAYS...KENDALL...KERR...LAVACA...LEE...LLANO...REAL...
TRAVIS...VAL VERDE...WILLIAMSON.

&&

11/13
Hazardous weather outlook, Sep 2, 5:17 AM CDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
517 AM CDT SUN SEP 2 2007

TXZ171>173-183>194-202>209-217>225-228-031030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
517 AM CDT SUN SEP 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT
ALTHOUGH FLASH FLOOD EVENTS SHOULD REMAIN ISOLATED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
MORE WIDESPREAD HEAVY RAINS WITH FLASH FLOODING POSSIBLE MONDAY
AND TUESDAY...MAINLY OVER SOUTH CENTRAL TEXAS. A FLASH FLOOD WATCH
MAY BE ISSUED. AS HIGH PRESSURE BUILDS ALOFT ON WEDNESDAY...CHANCES
FOR RAIN WILL LESSEN ACROSS WESTERN AND CENTRAL PORTIONS WEDNESDAY
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Flash Flood Watches in Texas, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.